# SDR FDEA201801080037

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 89,965 hours, 38,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT CABLE IS BROKEN AND WRAPPED AROUND  SPOOL.  UNABLE TO OPEN  OR CLOSE DOOR WITHOUT  DAMAGING OTHER COMPONENTS.  R & R THE CABLE IAW AMM 52-10-02-2.
